`a`

Some new qualittative properties on the solvability set of pendulum-type equations

Pages: 66 - 73, Issue Special, September 2001

 Abstract        Full Text (1333.6K)              

Antonio Cañada - Departamento de Análisis Matemático, Universidad de Granada, 18071, Granada, Spain (email)
Antonio J. Ureña - Departamento de Matemática Aplicada, Facultad de Ciencias, Universidad de Granada, E-18071, Granada, Spain (email)

Abstract: Please refer to Full Text.

Keywords:  Pendulum-type equations, linear damping, Dirichlet boundary conditions, solvability set, asymptotic results, Riemann-Lebesgue lemma, Baire category.
Mathematics Subject Classification:  34B15, 70K30.

Published: November 2013.